# SDR AWXA960521

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2267 - DURING ROUTINE MAINTENANCE CHECK, FOUND RIGHT EMERGENCY EXIT AFT VERTICAL EXIT LIGHT INOP.  FOUND POWER CONNECTOR SHORTING ON A/C FRAME.  REPLACED HEATSHRINK WRAP AND SECURED.  (M)
